# SDR 95UAL747014

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106UA
- Make and model: Boeing 747451
- Aircraft serial: 26474
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EEL STRIP INOP.  REPLACED INTERCONNECT CABLE.
